Digital Health

Care in the right way, in the right place, at the right time

June 16-18, 2021

 
  • 1000+Attendees
  • 40+Speakers
  • 25Live Sessions
  • 15On Demand Sessions
Sukanya Soderland Blue Cross Shield
Sukanya Soderland
SVP, Chief Strategy Officer, Blue Cross Shield
Dan Roth Trinity Health
Dan Roth
VP and Chief Clinical Officer, Trinity Health
Erik Lefkosky Tempus
Erik Lefkosky
Founder and CEO, Tempus and
Co-Founder, Groupon
David Nash Jefferson College of Population Health
David Nash
Founding Dean Emeritus, Jefferson College of Population Health
Alisahah Cole CommonSpirit Health
Alisahah Cole
SVP Population Health, CommonSpirit Health
Renee’ Buckingham Humana
Renee’ Buckingham
President Care Delivery Organization, Humana
Rajeev Ronanki Anthem
Rajeev Ronanki
SVP & Chief Digital Officer, Anthem
Kieran Murphy GE Healthcare
Kieran Murphy
President & CEO, GE Healthcare

Reuters Events: Digital Health - 2021 Agenda

Live sessions and panel discussions will be broadcast into 3 different time zones: SGT, GMT and EST.

Get the Info Pack

*All session times are EST

  • Select All
  • Day 1: Population Health & Value Based Care
  • Day 2: Building a Virtual Care Ecosystem
  • Day 3: Collaboration
Register Now

Day 1: June 16 - Population Health & Value Based Care

9.45-10:00 AM (15 mins)
PRESENTATION: The digital prognosis: Data and the future of healthcare in the COVID-19 era
  • Respond to new challenges in the quest for delivering better clinical outcomes at a lower cost, as well as increasing demands for digitization and virtual health services
  • Meet the need for patients get to treatment quicker, through the hospital faster and back to their social setting as quickly as possible, with  high accuracy in diagnosis and treatment, a strong monitoring effort and an integration of fragmented data sets
  • Consider a ‘platforming’ approach enabling the adoption of innovation at scale, to reduce burden on IT and integrate seamlessly into existing clinical workflows

Kieran Murphy
Kieran Murphy President & CEO GE Healthcare

Amit Phadnis
Amit Phadnis CDO GE Healthcare

David Seda
David Seda Chief Marketing Officer, Healthcare Digital GE Healthcare
10.00-10.15 AM (15 mins)
PRESENTATION: Enabling a hybrid care model
  • Redefining value in the new patient provider relationship
  • Streamline patient journeys in the hybrid care model: mixing in-person and virtual care options
  • Who is ready for hybrid care? Understanding the patient and workforce implications

Lindsay Jubelt
Lindsay Jubelt Chief Population Health Officer Mass General Brigham

10.15-10.30 AM (15 mins)
FIRESIDE CHAT: The broken healthcare system and what covid showed us about how to fix it
  • The power of a crisis mindset to fuel collaboration, innovation and speed
  • The unstoppable wave of health data and rising role of the patient
  • The role of new partners and big tech in a changing healthcare ecosystem

Eric Lefkofsky
Eric Lefkofsky Founder and CEO Tempus and Co-FounderGroupon

Kathi Giusti
Kathy Giusti Founder MMRF and Co-Chair HBS Kraft Accelerator

Jamie Harding
In conversation with Jamie Harding Head of Healthcare Reuters Events

10.30-10.45 AM (15 mins)
PRESENTATION: From sick care to health care: Shift care upstream with preventative healthcare models
  • Build systems and process to develop deep and accurate population data, to better understand the social determinants of health enabling you to shift care upstream through greater identification and prevention mechanisms
  • Understand the technologies, tools and techniques that can effectively empower patients to take a proactive approach to managing self-health
  • Capitalize on the regulatory, cultural and technical developments in interoperability to collaborate with other stakeholders to build business models that can deliver preventative care

Matt Eyles
Matt Eyles Chief Executive Officer America’s Health Insurance Plans

10.45-11.00 AM (15 mins)
Live Q&A

Matt Eyles
Matt Eyles Chief Executive Officer America’s Health Insurance Plans

Lindsay Jubelt
Lindsay Jubelt Chief Population Health Officer Mass General Brigham

Amit Phadnis
Amit Phadnis CDO GE Healthcare
11.00-11.15 AM (15 mins)
PRESENTATION: Health disparities
  • Explore how race, ethnicity and socioeconomic status are fundamental factors in determining health and disease
  • Promote health equity in health care settings through greater emphasis on health as opposed to disease and a systematic measure of equitable care within a system
  • Develop interventions to reduce disparities need to be multi-level and to address structural change

Eliseo J. Pérez-Stable, M.D.
Eliseo J. Pérez-Stable, M.D. Director of the National Institute on Minority Health and Health Disparities (NIMHD) National Institutes of Health (NIH)

11.15 AM-12.00 PM (45 mins)
PANEL: Leverage Big Data to understand population health and social determinants for preventative care
  • Examine disparities in health equity and learn how social determinants of health (SDoH)  - including gender, race, ethnicity, sexual orientation – impact on mental health and chronic condition prevention, treatment, and management
  • Identify and address specific SDoH challenges - though AI and stakeholder collaborations - to make sure that all populations are cared for in this new digital-first era
  • Explore how community collaboration can help to both identify conditions in which people can best remain healthy and assist the provision of care that promotes health and wellness of the population
  • Understand the importance of improving the health of seniors through a value-based care bringing simplicity and connectivity to the patient experience

Alisahah Cole
Alisahah Cole SVP Population Health CommonSpirit Health

Renee’ Buckingham
Renee’ Buckingham President Care Delivery Organization Humana

John Lumpkin
John Lumpkin President of the Blue Cross and Blue Shield of North Carolina Foundation and Vice President of Drivers of Health Strategy Blue Cross and Blue Shield of North Carolina

Karly Rowe
Karly Rowe New Product Development, Care & Identity Management, Vice President Experian Health

John Showalter
John Showalter Chief Product Officer Jvion

David Nash
Moderator: David Nash Founding Dean Emeritus Jefferson College of Population Health

12.00-12.15 PM (15 mins)
FIRESIDE CHAT: Data-driven healthcare: The right way, in the right place at the right time
  • Agility: Apply lessons form the pandemic around urgency and speed of innovation to multiple care settings
  • Population health: Work collaboratively with multiple internal and external stakeholders to better track and monitor complex sets of health related data
  • Point of care: Develop dashboards to translate insights into action to define the appropriate point of acre, including in person, remote or asynchronous visits

Stephen Morgan
Stephen Morgan SVP and Chief Medical Informatics Officer Carilion Clinic

Shannon Muchmore
In Conversation with Shannon Muchmore Healthcare Dive

12.15-12.30 PM (15 mins)
PRESENTATION: Connecting the patient and provider: Considerations for remote patient monitoring
  • Uncover insights around patient preferences to connect their care through remote patient monitoring
  • Discuss how medical technology companies are leading the way to provide new patient and provider-centric solutions
  • Explore how new connectivity disrupts traditional care models

Laura Westercamp
Laura Westercamp Accenture Life Sciences

Nicolaus Wilson
Nicolaus Wilson Head of Business Development, Connected Care Philips

12.30-12.45 PM (15 mins)
PRESENTATION: Move care upstream with preventative health
  • Better utilize data as the key to more targeted intervention programs that can increase engagement and improve health outcomes
  • Ensure you are collecting and using quality self-reported health and lifestyle data
  • Improve standardization of quality measures and their importance on an effective population health programme

Paul Fu
Paul Fu Chief Medical informatics Officer City of Hope

12.45-1.00 PM (15 mins)
Live Q&A

Stephen Morgan
Stephen Morgan SVP and Chief Medical Informatics Officer Carilion Clinic

Paul Fu
Paul Fu Chief Medical informatics Officer City of Hope

Laura Westercamp
Laura Westercamp Accenture Life Sciences

Nicolaus Wilson
Nicolaus Wilson Head of Business Development, Connected Care Philips

1.00-1.15 PM (15 mins)
FIRESIDE CHAT: Digital behavioural health: Using technology to engage with patients
  • Understand the marketplace for digital therapeutics - evidence-based therapeutic interventions driven by software programs to prevent, manage, or treat a specific disease or disorder – and assess future opportunities
  • Review the real life experiences of using online coaching and technology augmented engagement with patients
  • Understand how digital therapeutics and telehealth can provide better access to care, overcoming the unmet needs around mental health by circumnavigating social stigma and financial constraints (while saving time and costs for patients, providers, and payers)

Manish Sapra
Manish Sapra MD, Psychiatry Northwell Health

Jamie Harding
In conversation with Jamie Harding Head of Healthcare Reuters Events

1.15-2.00 PM (45 mins)
PANEL: The consumerization of health and the importance of patient experience
  • As consumers increasingly shop around for healthcare, understand the importance of patient experience to protect your patient relationship
  • Address costly inefficiencies in the patient journey such as hospital throughput to get patients from the start to finish of their journey in the most expeditious and safest way possible to improve both cost and clinical quality
  • Seamlessly connect experience across channels (and across providers) to be more than just a ‘digital front door’, removing friction from patient pathways like scheduling and billing

Victor Reiss
Victor Reiss VP, Consumerism UNC Health

Bimal Desai
Bimal Desai AVP and Chief Health Informatics Officer Children's Hospital of Philadelphia

Anne Quinn Young
Anne Quinn Young Brand President MMRF

Esther Schorr
Moderator: Esther Schorr EVP Remedy Health Media

2.00-2.15 PM (15 mins)
Break
2.15-3.00 PM (45 mins)
PANEL: Leverage AI for predictive and preventative care
  • Place ethics at the centre of your data strategy to make sure that AI and ML learning and predictive models are unbiased and that data-driven healthcare is a force for greater health equity
  • Explore how solutions like artificial intelligence and machine learning provide the reality of revolutionizing the way healthcare data is analyzed and delivered
  • Understand how AI can AI and ML can positively enhance efficiencies, reduce risk, increase value, improve outcomes and reduce clinical variation

John Brownstein
John Brownstein Chief Innovation Officer Boston Children’s Hospital

Dan Roth
Dan Roth Vice President and Chief Clinical Officer Trinity Health

Jeri Koester
Jeri Koester Chief Information Officer Marshfield Clinic

Jon D. Morrow
Jon D. Morrow SVP and Physician Executive MDClone

Karley Yoder
Karley Yoder VP and GM, Artificial Intelligence GE Healthcare

Daniel Kraft
Moderator: Daniel Kraft Founder and Chair Exponential Medicine

3.00-3.15 PM (15 mins)
PRESENTATION: Improving patient care through user designed disease registries
  • Understand the importance of using data and end user input when developing new digital tools
  • Review the process of developing a home-grown tool to fit provider and patient needs and connecting it to digital health
  • Explore how a home-grown tool improves patient care can better meet patient and provider needs than an out of the box solution

Wendy Korthuis-Smith
Wendy Korthuis-Smith Executive Director Virginia Mason Institute

Nick Moy
Nick Moy Associate Chief Medical Informatics Officer and the Deputy Section Head of Downtown Internal Medicine Virginia Mason Institute

3.15-3.30 PM (15 mins)
PRESENTATION: AI and clinical decision making
  • Hear how AI-enabled tools are transforming clinical decision
  • Understand how these emerging technologies will reshape diagnosis and treatment in the future
  • Address key challenges around incorporating AI into complex medical workflows

Greg Moore
Greg Moore CVP Microsoft Health and Life Sciences

3.30-3.45 PM (15 mins)
FIRESIDE CHAT: Digital health and consumerism
  • Understand how pandemic has served as a catalyst to accelerate new ways of reaching patients and creating an unparalleled experience for consumers
  • Hear what healthcare can learn from consumer brands about developing inclusive patient pathways, including the importance of convenience, value and personalization
  • Understand how to build a culture of innovation and resilience to accelerate your digital strategy, even during the most testing times

Rita Khan
Rita Khan Chief Digital Officer Mayo Clinic
3.45-4PM (15 mins)
Live Q&A

Rita Khan
Rita Khan Chief Digital Officer Mayo Clinic

Nick Moy
Nick Moy Associate Chief Medical Informatics Officer and the Deputy Section Head of Downtown Internal Medicine Virginia Mason Institute

Jean Gabarra
Jean Gabarra VP of Health & Life Sciences AI Microsoft

Day 2: June 17 - Building a Virtual Care Ecosystem

9.45-10.00 AM (15 mins)
PRESENTATION: The 5 ways to increase quality care for diabetes & metabolic disease
  • With COVID-19 straining budgets and shining a light on low value programs, understand how to eliminate waste and redeploy resources to high value initiatives
  • Deploy new interventions such as precision nutrition, redefining outcomes and replacing low value programs for metabolic disease, including diabetes
  • Learn how your organization can focus on identifying, eliminating and redeploying low value resources toward higher value programs and sustainable outcomes

Jan Berger
Jan Berger Medical Director Day Two

10.00-10.15 AM (15 mins)
FIRESIDE CHAT: Care across the continuum
  • How value-based purchasing scoring will directly impact revenue received
  • Leverage technology to foster solid communication, including faster information exchange between hospitals and post-acute providers
  • Effectively coordinate care with greater collaboration, going beyond merely sharing information

Rajeev Ronanki
Rajeev Ronanki SVP & Chief Digital officer Anthem

David Nash
In conversation with David Nash Founding Dean Emeritus Jefferson College of Population Health

10.15-10.30 AM (15 mins)
PRESENTATION: The future of digital health - considering the questions we haven’t yet asked
  • Covid as catalyst: Accelerating the future of health and medicine in a new 'Health Age'
  • Explore new forms of collaboration, acceleration of science and data to turn insights into actionable information.
  • Re-imagine public health with new forms of Digital Health, including remote patient monitoring, digital biomarkers of disease, consumer tech

Daniel Kraft
Daniel Kraft Founder and Chair Exponential Medicine

10.30-10.45 AM (15 mins)
PRESENTATION: Effective stewardship of patient data
  • Learn the importance of using the most appropriate data to develop predictive models that better fit your organization’s needs
  • Understand the value of working with community healthcare partners to create systems that can benefit other providers in a patient’s care continuum
  • Exhibit how your data can benefit patients, providers and payers

Barb Jacobsmeyer
Barb Jacobsmeyer EVP and President Inpatient Hospitals Encompass Health

10.45-11.00 AM (15 mins)
Live Q&A

Barb Jacobsmeyer
Barb Jacobsmeyer EVP and President Inpatient Hospitals Encompass Health

Rajeev Ronanki
Rajeev Ronanki SVP & Chief Digital officer Anthem

Jan Berger
Jan Berger Medical Director Day Two

11.00-11.15 AM (15 mins)
PRESENTATION: Improve patient mobility at reduced cost with remote patient monitoring & rehabilitation
  • Mobility disorders and importance to monitor
  • Patient centric solution for better adherence
  • Extend existing care with home based solutions

Sukanya Soderland
Alexis Mathieu Co-Founder and CEO Feetme

11.15-12.00 PM (45 mins)
PANEL: Expanding telehealth across care settings
  • Assess the extent to which consumer behavior will continue to trend toward digital health beyond the pandemic and the opportunities to expand the virtual care ecosystem
  • Beyond primary care and ambulatory care, rethink how to deploy telehealth solutions to positively impact clinical settings such as oncology, heart disease, diabetes, behavioural health and other chronic conditions
  • Drive adoption among clinicians and patients to ensure remote health isn’t a temporary fix, but designed as scalable, sustainable model that meets the needs of payers, providers and patients alike

Sukanya Soderland
Sukanya Soderland SVP, Chief Strategy Officer Blue Cross Shield

Kori Kreuger
Kori Kreuger Chief Quality Officer Marshfield Clinic

Todd Dunn
Todd Dunn VP, Innovation Atrium Health

Moderator: Andrew Schorr
Moderator: Andrew Schorr EVP Remedy Health Media

12.00-12.15 PM (15 mins)
PRESENTATION: Unlock the value of healthcare at home
  • Treat the patient where they are to combat the consequences of social distancing and isolation of vulnerable populations
  • Embrace the home as a primary destination for care, leveraging consumer technology and connected devices to manage costs of the most expensive elements of care including chronic conditions and polypharmacy
  • Maximize the opportunity for wearables and connected devices by encouraging self-health and empowering patients to better manage their own healthcare by building in adoption and retention strategies to gamified home wellness solutions
  • Unearth the ability to uncover social determinants of health through care in the home

Susan Diamond
Susan Diamond President, Home Business Humana

12.15-12.30 PM (15 mins)
PRESENTATION: How AI can address pain points of chronic care
  • Create efficient pathways to help patients successfully prevent and manage chronic conditions
  • How to leverage A.I. to improve the way we deliver chronic care at scale and how A.I. solutions designed to seamlessly integrate with existing delivery systems can overcome current challenges with chronic care delivery
  • How A.I. technology is innovating a more coordinated, outcomes-driven chronic care system.

Julia Hu
Julia Hu CEO and Co-founder Lark
12.30-12.45 PM (15 mins)
PRESENTATION: Self-health and how tech transforms healthcare at home
  • Analyze the critical moments of every patient’s journey and how to improve digital interactions to elevate care and improve patient satisfaction
  • Explore the use of telecommunications and IoT technology to enable long-distance healthcare and wellness services
  • Leverage technologies like connected smart home devices, wearables, AR/VR, and predictive AI to transform access to health and wellness in the home

Sarah London
Sarah London EVP, President & CEO, Health Care Enterprises Centene Corporation

12.45-1.00 PM (15 mins)
Live Q&A

Susan Diamond
Susan Diamond President, Home Business Humana

Sarah London
Sarah London EVP, President & CEO, Health Care Enterprises Centene Corporation

Julia Hu
Julia Hu CEO and Co-founder Lark
1.00-1.15 PM (15 mins)
FIRESIDE CHAT: The future of digital Health
  • Analyse how the pandemic has influenced health system digital health innovation priorities
  • Develop and deploy digital health tools that are proving most instrumental in supporting health systems as they build new models of care outside the hospital setting
  • Asses the the long-term outlook for digital tools as health systems return to a “new normal”

Marty Bonick
Marty Bonick Chief Executive Officer Ardent Health

1.15-2.00 PM (45 mins)
PANEL: Hybrid Health: Align physical and digital channels to build a seamless, omnichannel patient journey
  • Leverage interoperability to unify a flexible and expanded consumer experience that seamlessly integrates physical and digital pathways including appointment booking, triage, and patient communication
  • Lessons from outside health: How tech and ecommerce have perfected the multichannel experience, aligning internal systems with consumer facing operations
  • Explore hybrid models of patient-physician interaction (that are both in-person and remote), such as 'procedural telemedicine' offerings that allow specialists to provide remote support to surgical teams in the operating room

Albert Chan
Albert Chan Chief of Digital Patient Experience Sutter Health

Thomas MacMillan
Thomas MacMillan Chief Information Officer Emblem Health

Karen Murphy
Karen Murphy Chief Digital Officer Geisinger

Zahoor Elahi
Zahoor Elahi Chief Operating Officer Health at Scale

Rebecca Pifer
Moderator: Rebecca Pifer Healthcare Dive

2.00-2.15 PM (15 mins)
PRESENTATION: Will virtual triage improve patient experience, safety & quality?

Patients use virtual triage online to find the right care. Non-clinical call center agents use virtual triage to help patients by phone.  With deployments growing across health systems, physician practices, and payers, what will the impact be on patient experience, safety, and quality?

  • Executive overview of virtual triage used in patient self-service and by non-clinical contact center agents by phone
  • Demonstrate a live example of Triage Bot, a leading virtual triage tool
  • Explore virtual triage measurable results from real-world patient data

Don Bauman
Don Bauman Chief Executive Officer Isabel Healthcare

Matthew Hanis
Matthew Hanis Head of Strategy Medchat
2.15-3.00 PM (45 mins)
PANEL: Remote Health: Monitoring, illness detection and prevention
  • Capitalize on wearable technologies to continuously monitor and detect illness through real time patient-generated data analysis
  • Collaborate with industry counterparts including academic medical researchers, patient organizations and pharma - to lead research and pioneer approaches to cancer treatment, weight loss and more
  • Assess remote and centralized monitoring tools to ensure data quality, site support and patient safety

Laura Smith
Laura Smith Chief Information Officer Unity Point Health

Amy Perry
Amy Perry SVP, Integrated Care Delivery and CEO Hospital Division Atlantic Health

Martin Doerfler
Martin Doerfler SVP, Clinical Strategy and Development Northwell Health

Cardinale Smith
Cardinale Smith Director of Quality for Cancer Services Mount Sinai Health System

Matt Wilkes
Matt Wilkes Head of Clinical Product Current Health

Greg Slabodkin
Moderator: Greg Slabodkin MedTech Dive

3.00-3.15 PM (15 mins)
FIRESIDE CHAT: Ensure virtual health is a force for equality (not inequality)
  • Supporting hospital system workers to treats patients – lessons learned during the pandemic  
  • Identify the ways in which community-based care provide greater proximity to patients and greater coordination of the overall care continuum 
  • The importance of Diversity and Inclusion and how we are using digital data to identify gaps and drive better patient experience

James E. Fanale
James E. Fanale, MD President and CEO Care New England Health System

Kim Dixon
In conversation with Kim Dixon Healthcare Dive

3.15-3.30 PM (15 mins)
PRESENTATION: Digital Health and pharma’s role in the healthcare ecosystem
  • In a world where the delivery of care is being rapidly digitised – what role can pharma companies play to create value for patients, HCPs, payers and other healthcare ecosystem stakeholders?
  • Which collaboration models are emerging across an expanding set of digital health and telemedicine players?
  • How can pharma support scaling of new digital health solutions and drive value across the healthcare ecosystem?

Jean Liao
Jean Liao Accenture Life Sciences

Savyon Amit
Savyon Amit Head of Global Digital Partnerships & Capabilities AstraZeneca
3.30-3.45 PM (15 mins)
PRESENTATION: Digital Health innovation inside and outside the hospital
  • Understand the how the use of consumer generated devices can empower patients and enable quicker decision making inside and outside the hospital setting
  • Asses the extent to which digital health solutions can contribute to the financial sustainability of healthcare by enabling greater access at lower cost
  • Hear how innovation hubs can unlock new value by using technology and data to create personalized, patient-centred solutions to empower patients

Amy Quirck
Amy Quirck Senior Vice President, Digital Health Ochsner

3.45-4.00 PM (15 mins)
Live Q&A

Don Bauman
Don Bauman Chief Executive Officer Isabel Healthcare

Amy Quirck
Amy Quirck Senior Vice President, Digital Health Ochsner

James E. Fanale
James E. Fanale, MD President and CEO Care New England Health System

Jean Liao
Jean Liao Accenture Life Sciences
Savyon Amit
Savyon Amit Head of Global Digital Partnerships & Capabilities AstraZeneca

Day 3: June 18: Collaboration

Reserve your place now (Limited availability)

9.00-10.00 AM (60 mins)
WORKSHOP: Population Health: Defining the future of precise virtual care technology

Through payer and provider collaboration this workshop will begin to lay the groundwork for an analytics enabled virtual care and engagement model.

  • Refine risk stratification and population health analytics ss the demand for and use of virtual care technology increases
  • Explore how analytics must evolve to better support high-value virtual care solutions, improving the efficacy of outreach, quality of care, and stewardship of costs
  • Better utilize analytics to inform an effective virtual care strategy, ensuring patients receive highly personalized digital care plans for optimal outcomes

Jvion
Expert insights from: Jvion

Mozzaz
Expert insights from: Mozzaz

Reserve your place now (Limited availability)

10.30-11.30 AM (60 mins)
WORKSHOP: Empowering positive change through curiosity and collaboration

Problem solvers unite to inspire, improve and innovate solutions to today’s most challenging health issues through data and analytics.

In this workshop, participants will:

  • Discuss analytic innovation across multiple industries that spark positive change in health care
  • Identify and prioritize leading use cases to solve together
  • Learn how health and life science organizations are utilizing advanced analytics today to realize value from increased data
  • Connect ideas that will transform health outcomes and leadership in our communities

SAS
Expert insights from: SAS

12.00-1.00 PM (60 mins)
Roundtable: How to build a successful health data interoperability team
  • Break down barriers to information sharing and interoperability by collaborating across the health data landscape.
  • Adopt and implement FHIR as the global open-source standard for exchange of Protected Health Information (PHI).
  • Combine disparate data and make the most of having health data in the cloud by optimizing cloud architectures.
  • Partner with the right stakeholders across the different sub verticals of health to ensure you have the right end-to-end workflows.

Heather Cartwright
Heather Cartwright VP, Health & Life Sciences Cloud and Data Microsoft
Back To Top ↑

Be the first to see the agenda & speaker line-up.

Pre-order the Info Pack here

Contact us

Jamie Harding

Jamie Harding
Head of Healthcare
+44 (0) 207 513 8964

EMAIL JAMIE
Joe Hargreaves

Joe Hargreaves
Commercial Director
+44 (0) 208 078 6954

EMAIL JOE
Maddie Sheard

Maddie Sheard
Partnerships Manager
+44 (0) 203 197 3101

EMAIL MADDIE

2021 Sponsors & Partners

The companies with solutions to share.

Global Sponsor

Accenture

Platinum Sponsors

Day-Two
GE-Healthcare
Jvion

Gold Sponsors

Current Health
Feetme
Health at Scale
Isabel Health
lark
MDClone
Microsoft
SAS

Silver Sponsors

Experian Health
Mozzaz

Media Partners

AIXR
DHACA
Doctorpreneurs
HealthLeaders
HealthTechInsider.com
HealthCareTechOutlook
Industry Tech Insights
MEDtube
Intersystems
NYC Health Business Leaders
TWIDH